# SDR CA020402007

- Difficulty date: March 20, 2002
- Submitted: April 15, 2002
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Carburetor
- Part number: NAR7B18
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: D

## Discrepancy

(CAN) (AIRCRAFT ON FLOATS) DURING TAXI OUT FOR TAKE OFF, ENGINE STARTED TO POP AND BACKFIRE WHICH CREATED ENGINE FAILURE.  CARB REPLACED AND IS CURRENTLY BEING INVESTIGATED.  (NOTE: RT MAGNETO ALSO REPLACED)
